# SDR UIEA2019091905542

- Difficulty date: September 18, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,957 hours, 21,670 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG, RT ENG SPEED CARD. PERFORMED FIM 73-21 FAULT TREE 871. PERFORMED ERASE PROCEDURE AND MSG DID NOT RETURN. SYSTEM CHECKS GOOD AT THIS TIME.
